# SDR UPS98827114

- Difficulty date: July 1, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N708UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 46048
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Ws 336
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C, RT WING L/E LWR SKIN AT STA XFS336.0 IS CRACKED AT THE DRAIN HOLE.  REPAIRED AREA IAW DC8-5720-4087-B AND SRM 57-3-3 FIG 5.
